# SDR REXA2019071101091

- Difficulty date: July 11, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 29,433 hours, 27,298 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 16520101
- Part serial: DCL30004
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON TAKEOFF (NOSEWHEEL) RESEATED LG MANUAL EXTENSION HANDLE,FULLY SEATED DEFERRING GEAR RETRACTION SYSTEM IAW MEL 32-30-1. MX PROCEDURES C/W. GEAR PINS INSTALLED AND SAFTIED.  MMO2 UPDATED. PLACARD INSTALLED MOC#96164 NOTIFIED. REMOVED & REPLACED NLG ACTUATOR IAW AMM 32-33 01. REMOVED & REPLACED NLG UPLOCK ASSEMBLY IAW AMM 32-33-05. ALL OP CHKS ARE GOOD. THIS CLEARS DM #3576157-1. MOC#96045 NOTIFIED. MMO2 UPDATED, PLACARD INSTALLED. UPLOCK ASSEMBLY PN: 16600-103 ALSO REPLACED AFTER THIS EVENT.
